# SDR DALA13011319225

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 33,621 hours, 23,003 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURNBACK. DURING INITIAL CLIMBOUT AFT F/A NOTIFIED FLIGHT DECK THAT THERE WAS A BURNING ODOR AND WHITE VISIBLE SMOKE IN THE AFT CABIN.  ODOR DISSIPATED AFTER GALLEY POWER AND CABIN LIGHTS TURNED OFF.   MX TROUBLESHOT IAW FIM R & R RECIRCULATION FAN IAW AMM. OPS CHECKS NORMAL.  FOUND T1-91 READING LIGHT TRANSFORMER, LOCATED AT AFT CABIN TRANSFORMER PANEL MAKING VIBRATING SOUNDS AND SMELLS BURNED.  REPLACED TRANSFORMER T1-91.  REPLACED BOTH COALESCER BAGS.  PERFORMED DUCT BURNOUT.
